# SDR ASAA12511558

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 15,571 hours, 4,999 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Pressure Switch
- Component: Pressure Switch
- Component part number: QA07995
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED ON TAXI.  ACFT GROUNDED.  FOUND CONNECTOR PLUG FOR NR 2 ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH LOOSE AND COVERED WITH SURFACE CORROSION.  CLEANED CONNECTOR AND SWITCH.  RESECURED CONNECTOR AND PERFORMED NR 2 ENGINE RUN, NO FAULTS NOTED ALSO RAN EEC BITE AND EEC RECENT FAULTS TEST NO FAULTS. (MM REF 73-21-00).
